# SDR YENA2023021300152

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 29,498 hours, 19,734 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#640, CLE-BOS. 'R1 DOOR ASSIST BOTTLE DISC RUPTURED; REPLACED R1 DOOR ASSIST BOTTLE DISC AND SERVICED IAW AMM 52-41-53. OPS CHECK GOOD.'
